# SDR 2022F00477

- Difficulty date: December 1, 2022
- Submitted: December 1, 2022
- Operation: General aviation
- Aircraft: N637QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0184
- Aircraft time: 3,623 hours, 2,392 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 67410325
- Condition: Chipped
- Location: Rt Mlg
- Part time: 3,623 hours, 2,392 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBOARD AND OUTBOARD AXLE PLATING IS CHIPPED. ENGINEERING REPAIR LETTER DQ37358M1  RT MLG AXLE PLATING CHIPPED.
